Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A boundary value problem for an equation of mixed type
HTML articles powered by AMS MathViewer

by M. H. Protter PDF
Trans. Amer. Math. Soc. 71 (1951), 416-429 Request permission
    L. Bers, The Dirichlet problem for a partial differential equation of mixed type, Bull. Amer. Math. Soc. Abstract 54-11-504.
  • Lipman Bers, On the continuation of a potential gas flow across the sonic line, Tech. Notes Nat. Adv. Comm. Aeronaut. 1950 (1950), no. 2058, 58. MR 0036121
  • M. Cibrario, Sui teoremi di existenza e di unicita relativi ad alcune equazioni differenziali a derivate parziali, Rendiconti di R. Accademia dei Lincei (6) vol. 13 (1931). G. Darboux, Leçons sur la théorie générale des surfaces, vol. 2, Paris, 1889. F. I. Frankl, On the Cauchy problem for equations of mixed elliptic-hyperbolic type with initial data on the parabolic line, Bull. Acad. Sci. URSS. vol. 8 (1944). S. Gellerstedt, Quelques problèmes mixtes pour l’équation ${y^m}{z_{xx}} + {z_{yy}} = 0$, Arkiv för Matematik Astronomie och Fysik vol. 26 (1937). (References to Gellerstedt’s previous papers are given here.)
  • Paul Germain and Roger Bader, Sur quelques problèmes aux limites, singuliers, pour une équation hyperbolique, C. R. Acad. Sci. Paris 231 (1950), 268–270 (French). MR 49454
  • F. Tricomi, Suite equazioni lineari alle derivate parziali di 2$^\circ$ ordine, di tipo misto, Atti della Accademia Nazionali dei Lincei (5) vol. 14 (1923).
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 36.0X
  • Retrieve articles in all journals with MSC: 36.0X
Additional Information
  • © Copyright 1951 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 71 (1951), 416-429
  • MSC: Primary 36.0X
  • DOI:
  • MathSciNet review: 0050132